# SDR GUUA12150601

- Difficulty date: December 15, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 24,733 hours, 33,695 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT:9279 PBI/NAS AFTER TAKEOFF ODOR OF SMOKE IN THE COCKPIT AND CABIN. RETURNED TO PBI LANDED WITHOUT INCIDENT.  RAN AIRCRAFT WITH ALL EQUIPMENT ON NO SIGN OF SMOKE ODOR NOTED. TEST FLIGHT SATISFACTORY.
